# SDR DHL2006762510

- Difficulty date: July 8, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK LBL 24 HAS CORROSION AT BS 480-620. REMOVED FLOORBOARDS FROM BL 0 TO LBL 45 FOR ACCESS IAW SRM 51-30-2, BS 480-690 SEAT TRACK CORROSION FOUND OUT OF LIMIT IAW SRM 51-10-1 & SRM 53-10-1 FIG. 4. REMOVED SEAT TRACK LBL24 BS 480-690 IAW SRM 51-30-2. FAB. NEW SEAT TRACK FROM P/N BAC1520-792 DIM. 17.5  PO NR 550233 IAW SRM 53-10-5 FIG.1.FAB. 2 NEW REPAIR ANGLES FROM BAC1503-100122 PO 9003439 DIM. 15 IN X 2.5 IN, FAB. STRAP FROM 7075T6 .250 PO9001189 DIM. 1IN X 2 IN IAW SRM 53-10-5 FIG.1. TREATED AND PRIMED PARTS AND WORKING AREA IAW SRM. INSTALLED NEW SEAT TRACK AT BS 480-690 LBL 24 IAW SRM. INSTALLED FLOOR BOARDS IAW MM.
